advertisement
Question
Posted by: Nic | 2011-01-06

PID - follow up

Hi doctor, After nearly 5 weeks of pain and 4 doctors later (including CT scans due to micro hematuria, pelvic ultrasounds, ab xrays pap smears, swabs, cystoscopy (bladder) and all being ''so perfectly normal'', my pain got so severe I was lucky enough to find a GP who listened to my symptoms (diffuse severe abdominal pain actually rising to belly button level, painful urination (inside), slightly irregular periods, yellowy-green discharge, pressure and bearing down feeling in vagina/anal area, no appetite) and diagnosed PID. She prescribed 3 different antibiotics over a course of 7 days and after 2 days I felt like a new person then even better as the week went on. I''ve been off the antibiotics 1 week now, but I''m having vague pains in my abdomen with what I would call a slightly heavier than normal discharge (no itch, no smell, no burn). What confuses me is that I was tested negative for clamydia and gonorhea (am happily married), but aparently another doctor picked up BV in my report (which my gynae never mentioned - to his defence in saying I was absolutley fine, I must add that I was only having vague signs when I saw him in November, but why would he not mention the BV if its also a cause of PID?). What could be causing the discharge now and vague pains I am having now? My treatment was the generics of flagyl, doxycline and something else with a c in it, but only 7 days. I am 34yrs. Thanks and Kind regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

BV is usually a vaginal infection, not a cause of abdominal symptoms. After your complicated story, I can't really give advice without an examination. I would suggest that you go back to your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-10

BV is usually a vaginal infection, not a cause of abdominal symptoms. After your complicated story, I can't really give advice without an examination. I would suggest that you go back to your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement